# SDR REXA201100530

- Difficulty date: August 18, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 17,932 hours, 15,281 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 621.00 PRESSURE BULKHEAD HAS CHAFE MARKS ON PREVIOUSLY BLENDED REPAIRS FROM LINER SCREWS AT LBL 8.5, 9, 18, 27, 35 AND RBL 18, 27, 36 APPROX 30 INCHES ABOVE FLOOR .002 INCH DEEP.  ALSO 1 EACH CHAFE AT RBL 9 APPROX 13 INCHES ABOVE FLOOR .002 INCH DEEP (TOTAL OF 9 CHAFES).  REPAIRED IAW BOMBARDIER REO 601R-53-61-2155.
